Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
123 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes headaches along with nausea while suffering from hypoglycaemia?

17 year old female. Bad headaches-top both sides and down the back of her neck. Nausea with the headaches. Usually better after she eats. Diagnosed with hypoglycemia. Achy and back aches-says it is like having a lot of air bubbles in her back. Also when she is really cold her muscles spasm and tense up mostly in her legs.
Tue, 27 Mar 2018
Report Abuse
  Anonymous's Response
's  Response
need to decrease dose.
I will suggest you some Ayurvedic medicine which do create this type of complications, safely control your blood sugar.
cap BGR 34 2 bd
try it for Best result.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes headaches along with nausea while suffering from hypoglycaemia?

need to decrease dose. I will suggest you some Ayurvedic medicine which do create this type of complications, safely control your blood sugar. cap BGR 34 2 bd try it for Best result.